# SDR DALA2021090705241

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - CRACK INDICATION ON FRAME 16 RH SIDE IN OPEN HOLE FASTENER HOLE 6 AT U PPER DOUBLE JOGGLE AREA. CORRECTIVE ACTION: PERFORMED REPAIR ON FRAME 16 RH SIDE PER ERA 593392-14AD REV. ORIGINAL (1935587)
